# SDR QXEA2013080701207

- Difficulty date: August 7, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 14,964 hours, 16,012 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Indicator
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AS THE POWER LEVERS WERE ADVANCED FOR TAKE OFF, WARNING HORN SOUNDED.  ABORTED THE TAKE OFF AND RAN CHECKLISTS.  DURING THE TAKE OFF WARNING TEST ON THE GROUND THE WARNING HORN DID NOT SOUND.  R & R ELEVATOR TRIM INDICATOR IAW AMM 27-32-16-000-801 AND 27-32-16-400-801.  OPS TEST OF ELEVATOR PITCH TRIM SYS IAW AMM 27-32-00-710-802 AND TESTED GOOD.  FUNCTIONAL TEST OF THE TAKE OFF WARNING SYS IAW AMM 31-52-00-720-801, AND TESTED GOOD. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
